# SDR FDKA200702076

- Difficulty date: February 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 30,021 hours, 37,741 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Cracked
- Location: Nr 4 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FDM 6166 JFK-MHT (1722 PHX LCL).  NR 2 HYDRAULIC QUANTITY DROPPED TO 2 QUARTS.  MX FOUND NR 4 BRAKE LINE CRACKED.  MX REPLACED THE BRAKE LINE ON THE NR 4 BRAKE, OPS/LEAK CHECK GOOD.
